Results: 1-25 | 26-50 | 51-75 | 76-100 | >>

Table of contents of journal: *Mathematical programming

Results: 76-100/767

Authors: Gugat, M
Citation: M. Gugat, Error bounds for infinite systems of convex inequalities without Slater's condition, MATH PROGR, 88(2), 2000, pp. 255-275

Authors: Hu, H
Citation: H. Hu, Perturbation analysis of global error bounds for systems of linear inequalities, MATH PROGR, 88(2), 2000, pp. 277-284

Authors: Klatte, D
Citation: D. Klatte, Upper Lipschitz behavior of solutions to perturbed C-1,C-1 programs, MATH PROGR, 88(2), 2000, pp. 285-311

Authors: Kummer, B
Citation: B. Kummer, Inverse functions of pseudo regular mappings and regularity conditions, MATH PROGR, 88(2), 2000, pp. 313-339

Authors: Luo, ZQ
Citation: Zq. Luo, New error bounds and their applications to convergence analysis of iterative algorithms, MATH PROGR, 88(2), 2000, pp. 341-355

Authors: Ng, KF Zheng, XY
Citation: Kf. Ng et Xy. Zheng, Global error bounds with fractional exponents, MATH PROGR, 88(2), 2000, pp. 357-370

Authors: Solodov, MV Svaiter, BF
Citation: Mv. Solodov et Bf. Svaiter, Error bounds for proximal point subproblems and associated inexact proximal point algorithms, MATH PROGR, 88(2), 2000, pp. 371-389

Authors: Zhang, JZ Xiu, NH
Citation: Jz. Zhang et Nh. Xiu, Global s-type error bound for the extended linear complementarity problem and applications, MATH PROGR, 88(2), 2000, pp. 391-410

Authors: Coleman, TF Li, YY
Citation: Tf. Coleman et Yy. Li, A trust region and affine scaling interior point method for nonconvex minimization with linear inequality constraints, MATH PROGR, 88(1), 2000, pp. 1-31

Authors: Liptak, L Lovasz, L
Citation: L. Liptak et L. Lovasz, Facets with fixed defect of the stable set polytope, MATH PROGR, 88(1), 2000, pp. 33-44

Authors: Auslender, A
Citation: A. Auslender, Existence of optimal solutions and duality results under weak conditions, MATH PROGR, 88(1), 2000, pp. 45-59

Authors: Monteiro, RDC Tsuchiya, T
Citation: Rdc. Monteiro et T. Tsuchiya, Polynomial convergence of primal-dual algorithms for the second-order coneprogram based on the MZ-family of directions, MATH PROGR, 88(1), 2000, pp. 61-83

Authors: Tseng, P Bertsekas, DP
Citation: P. Tseng et Dp. Bertsekas, An epsilon-relaxation method for separable convex cost generalized networkflow problems, MATH PROGR, 88(1), 2000, pp. 85-104

Authors: Forsgren, A
Citation: A. Forsgren, Optimality conditions for nonconvex semidefinite programming, MATH PROGR, 88(1), 2000, pp. 105-128

Authors: Fujishige, S Murota, K
Citation: S. Fujishige et K. Murota, Notes on L-/M-convex functions and the separation theorems, MATH PROGR, 88(1), 2000, pp. 129-146

Authors: John, R
Citation: R. John, A first order characterization of generalized monotonicity, MATH PROGR, 88(1), 2000, pp. 147-155

Authors: Burke, JV Qian, MJ
Citation: Jv. Burke et Mj. Qian, On the superlinear convergence of the variable metric proximal point algorithm using Broyden and BFGS matrix secant updating, MATH PROGR, 88(1), 2000, pp. 157-181

Authors: Tseng, P
Citation: P. Tseng, Co-NP-completeness of some matrix classification problems, MATH PROGR, 88(1), 2000, pp. 183-192

Authors: Shida, M
Citation: M. Shida, Change of generalized indices of stationary solutions to multiparametric optimization, MATH PROGR, 88(1), 2000, pp. 193-210

Authors: Chen, BT Chen, XJ Kanzow, C
Citation: Bt. Chen et al., A penalized Fischer-Burmeister NCP-function, MATH PROGR, 88(1), 2000, pp. 211-216

Authors: Fujishige, S
Citation: S. Fujishige, A note on Faigle and Kern's dual greedy polyhedra, MATH PROGR, 88(1), 2000, pp. 217-220

Authors: Pena, J Renegar, J
Citation: J. Pena et J. Renegar, Computing approximate solutions for convex conic systems of constraints, MATH PROGR, 87(3), 2000, pp. 351-383

Authors: Barahona, F Anbil, R
Citation: F. Barahona et R. Anbil, The volume algorithm: producing primal solutions with a subgradient method, MATH PROGR, 87(3), 2000, pp. 385-399

Authors: An, LTH
Citation: Lth. An, An efficient algorithm for globally minimizing a quadratic function under convex quadratic constraints, MATH PROGR, 87(3), 2000, pp. 401-426

Authors: Baiou, M Balinski, M
Citation: M. Baiou et M. Balinski, The stable admissions polytope, MATH PROGR, 87(3), 2000, pp. 427-439
Risultati: 1-25 | 26-50 | 51-75 | 76-100 | >>